Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
119 Posts
Discussion Starter · #1 ·
Not sure how many people already knew this but apparantly you should REALLY take that advice about staying out of the sun seriously. My family is very pale and legendary for our sunburns, but I am taking it, and there was a gas leak at my school. This made everyone evacuate to the stadium and take seats... in the sun. After 1 1/2 hours(about the time I decided to hop the fence because they were releasing by bus # and I drive to school) later I was cooked to a fine crisp(I avoided 3rd degree burns, SUCK ON THAT SUN!). Later that day I realized what that warning meant, indigestion, dizziness, headache's, tiredness and all the effects equal to sun poisoning(trust me I know) but not quite the same because the burn wasn't that long in the sun(most times it takes 2-4 hours). So, just warning ya all! And I think it may make your eyes a little sensitive, but my optometrist told me a while ago my eyes are overly sensitive as is, so maybe its just me. The sun is not my friend, and I wouldn't suggest anyone else taking this try to become its friend(I just started taking it february). Keep your eye's shaded
. Raven
 

·
Registered
Joined
·
90 Posts
I was very careful on our vacation to the Outer Banks a few weeks ago. I used at least a 15 sunscreen, sometimes a 30 and wore a hat that shielded my eyes (in addition to the sunglasses). I was very concerned about this particular side effect of the amitriptyline, but I think if you practice safe sun worshipping, up your SPF or just avoid it altogether. We were at the beach for a family vacation and we have 2 boys 4 and 8 -- they love the beach! I couldn't stay in the house for the entire week! Oh, and drink plenty of water!
 
1 - 2 of 2 Posts
Top